A two-level method for mimetic finite difference discretizations of elliptic problems

Paola F. Antonietti, Marco Verani, Ludmil Zikatanov

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We propose and analyze a two-level method for mimetic finite difference approximations of second order elliptic boundary value problems. We prove that the two-level algorithm is uniformly convergent, i.e., the number of iterations needed to achieve convergence is uniformly bounded independently of the characteristic size of the underlying partition. We also show that the resulting scheme provides a uniform preconditioner with respect to the number of degrees of freedom. Numerical results that validate the theory are also presented.

Original languageEnglish (US)
Pages (from-to)2674-2687
Number of pages14
JournalComputers and Mathematics with Applications
Volume70
Issue number11
DOIs
StatePublished - Dec 2015

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'A two-level method for mimetic finite difference discretizations of elliptic problems'. Together they form a unique fingerprint.

Cite this